# SDR DALA2018110766520

- Difficulty date: November 5, 2018
- Submitted: November 7, 2018
- Operation: Air carrier
- Aircraft: N703TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27620
- Aircraft time: 81,488 hours, 21,714 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1400-1460
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6802, L/P 0814923) AWR HIDDEN PREVIOUS BLEND OUT: SEVERAL PREVIOUS BLEND OUT WERE FOUND DURING EVALUATION OF DENTS FROM STA 1400 TO 1460 BTW S-26L AND S-29L AT EXTERNAL FUSELAGE SKIN. IN REFERENCE NRC 00424.(FUS). SUMMARY: OF NRC 00427 AWR HIDDEN PREVIOUS BLEND OUT: SEVERAL PREVIOUS BLEND OUT WERE FOUND DURING EVALUATION OF DENTS FROM STA 1400 TO 1460 BTW S-26L AND S-29L AT EXTERNAL FUSELAGE SKIN. IN REFERENCE NRC 00424.(FUS) (UT) WAS ACCOMPPLISHED PER B-757 NDT MANUAL PART. 4. 51-00-02. WITHIN LIMITS PER B-757-200 SRM 53-00-01. FIG.101 SHT. 3 NOTE "D" EQUIPMENT: PANAMETRICS OLIMPUS 38 DL.
